# SDR SIMA20240805003

- Difficulty date: August 5, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 9,908 hours, 6,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ITEM1 BIRD STRIKE FOUND DENT RH SIDE OF NOSE FRAME 5 STRINGER 10 2.25IN X .25 IN MAJOR REPAIR. TRANSFERRED FROM AML PAGE 5167174 ITEM 2. J. WILLIAMS 507866. PERFORMED DOUBLER TRIPLER PATCH MAJOR REPAIR ON BIRD STRIKE SKIN DENT AT FR 5 STR 10 IAW ERS-EJ-53MR-5029
